White Spots On The Skin After Using A Hard Night Cream?
Good afternoon, I want to ask, I use cream tricodion, but it’s been 3 nights I didn’t use the cream, then the cream hardened so last night I used the cream … This afternoon, why do white spots appear? heat. How do you deal with it, thank you, thank you
Good afternoon, thank you for asking at HealthReplies.com. The conditions that you experience can occur due to several possibilities, including:
Blackheads due to blocked pores
And it could also be other causes depending on the size of the white spots, the number, shape, whether flat with the skin or not, and so forth. Our advice, to avoid misunderstandings that actually harm you, you should check with your dermatologist or beauty clinic. Take the cream that you used before for your doctor to see and assess whether the appearance of the symptoms has anything to do with the cream you used before. The handling you will receive later depends on the results of this inspection.
Meanwhile, we have not been able to show the right treatment because the diagnosis is unclear. For now, avoid using the cream, avoid sun exposure, keep facial skin clean by using facial soap twice a day, and consult a doctor immediately. So, hopefully answering your question.